# SDR ABXA20160413079

- Difficulty date: April 13, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 368530095461206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFERRED ITEM 84773 FROM LOG PAGE 36674-09 ENTRY 3.  MCD POSITIONS A5R ,A6R ,M6, D7, E6 INOPERATIVE.  STATION 999, RBL 74.75.  R & R SEAT TRACK CHORD & FITTING IAW A DWG 368-53-00-95446.  CRACKED 2.0", PN 368-53-00-95461-206, PART NAME FITTING, SN NSN, LOCATION STATION 999 LOCATION RBL 74.75.  ACFT WAS GNDED.
